Rid body system of nuclear meds

  • 3 Replies
  • 4600 Views

0 Members and 1 Guest are viewing this topic.

*

Offline puddintame

  • First timers
  • *
  • 7
    • View Profile
Rid body system of nuclear meds
« on: 26/11/2003 23:15:40 »
Does anyone know Alternative Medicine approach to eliminating residue in one's body due to use of nuclear medicine injections for bone scans?  Yes, your kidneys are supposed to do the job, but in this case the injection went not into a vein but into tissue/muscle resulting in large, painful, pinkish/red, itchy knot at the elbow.  Will this leave and if so, how soon?  Thanks for your commentary.
 

*

Offline chris

  • Neilep Level Member
  • ******
  • 5388
  • The Naked Scientist
    • View Profile
    • The Naked Scientists
Re: Rid body system of nuclear meds
« Reply #1 on: 27/11/2003 00:24:49 »
Dear Puddintame

welcome to the forum.

Extravasation of intavenous injections is a problem, and a painful one, but thankfully rarely causes lasting harm. Many 'injectibles' are quite irritant in concentrated form and initiate a reactive, inflammatory, response in the surrounding tissue. The body is essentially trying to 'wall off' what it perceives to be an invading foreign body.

As the fluid leaks away the inflammatory mass will slowly disappear but it might take a little while.

You'll be pleased to know that the agents used in nuclear medicine scans - like bone scans - are selected on the basis of their short half-lives; that is, their radioactivity is very short lived so there is little to worry about from that perspective.

For more information on nuclear medicine, have a look at Bob Bury's series of radiology articles :

http://www.thenakedscientists.com/HTML/articles/article/bobburycolumn6.htm

Chris

"I never forget a face, but in your case I'll make an exception"
 - Groucho Marx
I never forget a face, but in your case I'll make an exception - Groucho Marx

*

Offline Donnah

  • Ma-Donnah
  • Neilep Level Member
  • ******
  • 1756
    • View Profile
Re: Rid body system of nuclear meds
« Reply #2 on: 27/11/2003 03:39:00 »
Welcome puddintame.  

Bioflavonoids (quercetin, rutin) and vitamin C protect capillaries, promote circulation, stimulate bile production and relieve bumps, bruises and pain.  You must ingest bioflavonoids because your body cannot produce them.

Chelation therapy removes toxins and metals from the body.  Natural chelates include alfalfa, apple pectin, rutin, CoQ10, calcium/magnesium, garlic, L-Cysteine, L-Methionine (do not take with milk), L-Lysine (do not take for more than 6 months at a time), B complex, and vitamins C and E.
« Last Edit: 27/11/2003 03:39:31 by Donnah »
"Remember, if you ever need a helping hand, you will find one at the end of each of your arms." - Audrey Hepburn

*

Offline puddintame

  • First timers
  • *
  • 7
    • View Profile
Re: Rid body system of nuclear meds
« Reply #3 on: 28/11/2003 23:44:56 »
Thanks Chris and Donnah.  Not being young and being leery of radioactive anything, I guess I'm doing something right - plenty of water, diluted cranberry juice, asparagus, quercetin and vitamin C and E.  Some of the regimen I follow came with the cancer surgery when I went searching for Alternatives.  Also take high powered multi vitamin-mineral, grape seed extract, Green Magma and flaxseed oil.  But this latest goof-up kinda got to me.  Thanks to each of you for your prompt and informative replies.  You are appreciated.  Happy Holidays.